It is currently Tue Aug 22, 2017 6:24 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Wed Aug 28, 2013 9:37 pm 
Offline
New Poster
New Poster

Joined: Sun Jun 02, 2013 7:23 pm
Posts: 3
Location: billings mt
Hello, I have been on suboxone for 1 year now. And the last two months have been completely different from the first 9 months. I have been feeling very down and depressed. I do not take any anti depresents and I do not really want to get onto any. My question is, Is my body just so used to the suboxone that I don't realize I even feel it anymore? Or is it something else? I started out taking 3 subs a day then cut back to 2 and a half after 7 months then down to 1 and a half after 9 months and that is where Iam at right now. When I was on 3 a day I still felt this way and my doctor told me to cut back because he thought I was taking to much for my body after 9 months so I cut back and still feel the same. By the way I take a Half (4 Mgs) in the morning half at noon and my last half at night time. Can anybody help me? I just dot feel good anymore. No motivation. All I want to do is lay on the couch after work although I do have a construction job that completely wears me out but still, it is hurting my relationship with my fiancée and I am worries I can never get back to how it was. I was very determend the first 9 months in subs. Should I try and get off the subs? Ween off? Please somebody help!! Thanks!!


Top
 Profile  
 
PostPosted: Thu Aug 29, 2013 1:19 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Welcome to the forum. I'm sorry you are having such difficulties, but I would have to say I know exactly how you feel. I too had very similar feelings when I was on very high amounts of subs. I felt lethargic most of the time, and just didn't want to do anything. I also had spurts of anger which just isn't me at all.

I was on 24mg of Suboxone for almost 3 years, and it wasn't until I began reducing my dose that I began to notice a difference. The lower I got in dose, the better I began feeling. I can honestly say I felt the same craving wise on 2mg as I did on 24mg. Crazy right? But I felt much better mentally on the lower doses, and my physical aymptoms began to subside by huge margins!

I'm no doctor and certainly no sub expert, but I think your right, your body is geting use to the amount of bupe in your system, and you might feel better if you reduced the dose. Only going by what happened in my case, and that may not be the same with you. But I guess it's worth a try to lower the dose and see if you begin feeling better. That's what I would try anyway and see if that helps.

The 12mg your now taking is still a lot of sub as this drug is extremely strong and powerful. You might try, with your doctors agreement, cutting out one of the 4mg doses and see if that makes you feel any better. I bet it would make a huge difference in the way you feel. Check with the doctor first and maybe give that a try. You may be able to get on that (8mg) for a while and then reduce even lower. As I said, the lower I got in dose the better I felt. I'm now down to .50mg and feeling great with zero cravings.

I wish you the very best. Please continue to post and let us know how your doing. Talk with the doctor and go from there. Hope this helps!

Karen xoxo


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group